Is there a correlation between obesity and thyroid nodule,kidney disease and prediabetes?
User rating for this question
I have had an adrenalectomy about 2 years ago. Now I have a thyroid nodule and kidney desease and is pre-diabetic. I have been finding it very hard to lose weight and it seems next to impossible to resist sweet cravings, which I know is extremely damaging to my body. Could any of these things be related in any way?
Posted Wed, 22 Jan 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer: Weight loss primary focus. Detailed Answer: Good day Madam! My name is Dr. S XXXXXXX and i would like to help you with your concern for correlation of your obesity with your illness so yes madam they are. You hypertension and prediabetes are related to your weight for sure and the thyroid and kidney though might not be related directly but indirectly for sure their prognosis and out put might get affected as geriatric limitations apply here too. And yes it is true geriatric ages find it difficult to lose weight and the ways like exercises also are not possible due to age limitations. SO al the focus comes to the alternates of losing weight.which are many from diet and lifestyle modification to surgery.But you need to check your desires for sweets though. I personally wrote an article on it that i want you to read , it will help you with the weight loss issues WWW.WWWW.WW Read the article and if you have any issues regarding understanding or details ask me again i would love to answer. Now the bursitis and nodular biopsies are also worth considering. Let me know what biopsy result shows and bursitis is going to resolve just stay in touch with your rheumatologist, some medicine and some rest would suffice there. Medicines for blood pressure need compliance and lifestyle and diet modifications. Dont take it light please. Do as directed or you will end up bad. Once the weight issues are fixed your chances for diabetes will reduce and so will your hypertension which will be controlled with less medicines doses. Hope you got what you were looking for. If you have any more queries please feel free to ask, i would love to answer, Otherwise kindly close the discussion and rate the answer as per your experience. Take some very good care of yourself and have a very good rest of the day regards Dr. S XXXXXXX
People also viewed
- Is inability to sit still a side effect of geodon?
- Growth hormone injections for adults
- Primary amenorrhea vs secondary amenorrhea
- Is sore throat a side effect of fluzone high dose?
- Subclinical hypothyroidism muscle loss done thyroid test had hypertension prediabetes
- What happens after thyroid biopsy
- Does low testosterone affect memory
- Prediabetes leg pain
- Prediabetes and hair loss
- Dysglycemia prediabetes
- Leaving one ovary after hysterectomy
- Is muscle spasms a side effect of fenofibric acid?
- Is cough or hoarseness a side effect of glyburide?
- Prediabetes and amenorrhea
- Is cough producing mucus a side effect of gilenya?